# SDR O2GA2022110783901

- Difficulty date: October 25, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N839UP
- Make and model: Beech B300
- Aircraft serial: FL984
- Aircraft time: 5,500 hours, 4,674 cycles
- Engine: Pwa PT6A60A
- Engine time: 5,578 hours, 4,594 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: 310270001
- Part serial: PCEPK1747
- Condition: Failed
- Location: Left Engine
- Part time: 5,578 hours, 1,124 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J, E
- Precautionary procedure: E, A, O

## Discrepancy

DURING CLIMB LEFT ENGINE PROP CAME OUT OF SYNC FOLLOWED BY A LEFT SEVERE ENGINE VIBRATION (TORQUE JUMPED TO 130%). LEFT ENGINE ITT WENT INTO THE RED. POWER WAS REDUCED TO IDLE, THE TORQUE AND ITT WENT TO THE GREEN. ADVANCING THE THROTTLES WOULD CAUSE SAME RESULTS TORQUE/ITT IN THE RED. CREW DECIDED TO SHUTDOWN THE LEFT ENGINE ENGINE. FOLLOWED CHECKLIST FOR SINGLE ENGINE LANDING. EMERGENCY WAS DECLARED AND A DIVERT BACK TO KIWA WAS PERFORMED. MAINTENANCE REPLACED THE LEFT ENGINE. ENGINE RIG/PERFORMANCE RUNS PERFORMED WITH THE DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
